Results 1 to 2 of 2

Thread: Pregnyl & TWW?

  1. #1

    Join Date
    Nov 2005
    Location
    Central Victoria
    Posts
    219

    Default Pregnyl & TWW?

    Hi guys, just have a question in regard to pregnancy symptoms after having gone through an IVF cycle. I am currently using crinone and pregnyl injections and I know these can cause fake pregnancy symptoms (eg. my sore boobs!). BUT I guess I'm wanting to know if there is anything I can actually take as being a REAL sign - either good or bad.

    One thing I was thinking of was temperature. Does the IVF drugs affect that as well? Or can I safely keep keeping an eye on my temp? It is up nice and high at the moment so of course I keep hoping it isn't going to drop anytime soon! BUT is that the drugs playing with my head as well??? Or is my temp telling me the truth!!!

    Just doing the usual 'clutching at straws' during this horrid TWW!!!!



    Thanks,
    Marg

  2. #2

    Join Date
    May 2006
    Location
    Perth, WA
    Posts
    18

    Default

    Hi Marg

    I have had Pregnyl also and was told that unfortunately the only sure thing is the blood test after! Not wanting to hear that though I did some research and found out that you can take a HPT after 7 - 10 days after your last injection and you "SHOULD" be able to get an accurate reading.

    Hope that helps!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •